# SDR SWAA2013071818344

- Difficulty date: June 19, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 50,470 hours, 29,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STRAP CORRODED BETWEEN STATION 1006-STATION 1016, LBL 3.  REPAIRED FLOOR BEAM IAW SRM.
